RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 53, Issue 2, Pages 100–109 (Mi mz3953)  

On the asymptotic behavior of the solution of the Neumann problem in domains with thin cross connectors

O. R. Polyakova

Saint-Petersburg State University

Full text: PDF file (1748 kB)

English version:
Mathematical Notes, 1993, 53:2, 184–191

Bibliographic databases:

Received: 14.11.1989

Citation: O. R. Polyakova, “On the asymptotic behavior of the solution of the Neumann problem in domains with thin cross connectors”, Mat. Zametki, 53:2 (1993), 100–109; Math. Notes, 53:2 (1993), 184–191

Citation in format AMSBIB
\Bibitem{Pol93}
\by O.~R.~Polyakova
\paper On the asymptotic behavior of the solution of the Neumann problem in domains with thin cross connectors
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 2
\pages 100--109
\mathnet{http://mi.mathnet.ru/mz3953}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220815}
\zmath{https://zbmath.org/?q=an:0833.35017}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 2
\pages 184--191
\crossref{https://doi.org/10.1007/BF01208324}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY10400034}


Linking options:
  • http://mi.mathnet.ru/eng/mz3953
  • http://mi.mathnet.ru/eng/mz/v53/i2/p100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:121
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020